# SDR AALA20131002008

- Difficulty date: October 2, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 40,454 hours, 19,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS SKIN ON RT SIDE CRACK EXTENDING FROM FASTENER HOLE TO BS 1380 JUST ABOVE LONGERON 14 RT.  REMOVED DAMAGE & INSTALLED DOUBLER IAW SRM 53-01-00 FIGURE 4.
